# SDR SWIA200211072

- Difficulty date: July 19, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N498SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 3,403 hours, 2,734 cycles
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Control Panel
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, AILERON TRIM WOULD NOT TRIM TO RWD.  TRIMS OK TO LWD.  REMOVED AND REPLACED THE AILERON AND RUDDER TRIM CONTROL PANEL.  BOTH SYSTEMS OPERATE NORMALLY.
